# SDR USAA2011101200036

- Difficulty date: October 6, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 50,203 hours, 6,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367222300000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 261LG BETWEEN FR62 TO FR63, Y=0.  REPAIRED FLOOR PANEL 261LG IAW A330 SRM 53-02-00.
